# SDR DAT2006F00005

- Difficulty date: July 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N261AG
- Make and model: Stbros SD330
- Aircraft serial: SH3117
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Condition: Damaged
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE COMPLIANCE OF AD (SB A203A) ON LT PROPELLER, THE MECHANIC FOUND (1) LOOSE BOLT.  AS REQUIRED BY AD, THIS PROPELLER WAS REMOVED IAW THE SD3-30 MM.  AFTER REMOVAL OF THE PROPELLER THE PROPELLER AND ENGINE FLANGES WERE INSPECTED AND NO DAMAGE OF FRETTING WAS FOUND.  HOWEVER, IT WAS FOUND (1) OF THE BOLT HOLES HAD THE THREAD PULLED.  SERVICEABLE PROPELLER WAS INSTALLED ON THE LT SIDE IAW THE SD3-30 MM.  AD (SB) HAS BEEN COMPLIED WITH ON THE INSTALLED PROPELLER AND IS NEXT DUE AT 9554.8 TAT WITH NO DEFECTS FOUND.  OPS CHECK GOOD.  RETURNED TO SERVICE.  (K)
